# SDR AWXA200200059

- Difficulty date: December 31, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Doubler
- Part number: 311A14507
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK A 1/4" CRACK WAS FOUND ON DOUBLER FOR PYLON ACCESS PANEL 5727L AT NAC 216. MAINTENANCE PERFORMED HFEC INSPECTION TO IDENTIFY END OF CRACK THEN STOP DRILLED CRACK; FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR IAW AWA ER 03-5433-00340-DL1
